# SDR DL733982661

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546774
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN FOUND CRACKED AT BS 727E, S23L.  DAMAGE REMOVAL RESULTED IN A 4.75 BY 2 INCH CUT OUT.  REPAIRED PER ERA 332622-14.
